CSpace
关于奇数Goldbach问题
王天泽1; 陈景润2
1996
Source Publication数学学报
ISSN0583-1431
Volume039Issue:002Pages:169
Abstract本文通过L函数非零区域的扩张及相应的素数分布均值问题的研究证明了:每一个奇数N≥exp(exp(9.715))都能够表示成为三个素数之和。
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/43148
Collection中国科学院数学与系统科学研究院
Affiliation1.河南大学
2.中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
王天泽,陈景润. 关于奇数Goldbach问题[J]. 数学学报,1996,039(002):169.
APA 王天泽,&陈景润.(1996).关于奇数Goldbach问题.数学学报,039(002),169.
MLA 王天泽,et al."关于奇数Goldbach问题".数学学报 039.002(1996):169.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[王天泽]'s Articles
[陈景润]'s Articles
Baidu academic
Similar articles in Baidu academic
[王天泽]'s Articles
[陈景润]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[王天泽]'s Articles
[陈景润]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.